By the same authors

From the same journal

Affine Constellations without Mutually Unbiased Counterparts

Research output: Contribution to journalArticle

Standard

Affine Constellations without Mutually Unbiased Counterparts. / Weigert, Stefan; Durt, Thomas.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 43, No. 40, 402002, 08.10.2010, p. 1-6.

Research output: Contribution to journalArticle

Harvard

Weigert, S & Durt, T 2010, 'Affine Constellations without Mutually Unbiased Counterparts', Journal of Physics A: Mathematical and Theoretical, vol. 43, no. 40, 402002, pp. 1-6. https://doi.org/10.1088/1751-8113/43/40/402002

APA

Weigert, S., & Durt, T. (2010). Affine Constellations without Mutually Unbiased Counterparts. Journal of Physics A: Mathematical and Theoretical, 43(40), 1-6. [402002]. https://doi.org/10.1088/1751-8113/43/40/402002

Vancouver

Weigert S, Durt T. Affine Constellations without Mutually Unbiased Counterparts. Journal of Physics A: Mathematical and Theoretical. 2010 Oct 8;43(40):1-6. 402002. https://doi.org/10.1088/1751-8113/43/40/402002

Author

Weigert, Stefan ; Durt, Thomas. / Affine Constellations without Mutually Unbiased Counterparts. In: Journal of Physics A: Mathematical and Theoretical. 2010 ; Vol. 43, No. 40. pp. 1-6.

Bibtex - Download

@article{ed670ad378e34cb7a764c8e3f039a6bc,
title = "Affine Constellations without Mutually Unbiased Counterparts",
abstract = "It has been conjectured that a complete set of mutually unbiased bases in a space of dimension d exists if and only if there is an affine plane of order d. We introduce affine constellations and compare their existence properties with those of mutually unbiased constellations. The observed discrepancies make a deeper relation between the two existence problems unlikely.",
keywords = "FINITE PROJECTIVE-PLANES, STATE DETERMINATION, BASES, DIMENSIONS, EXISTENCE",
author = "Stefan Weigert and Thomas Durt",
year = "2010",
month = oct,
day = "8",
doi = "10.1088/1751-8113/43/40/402002",
language = "English",
volume = "43",
pages = "1--6",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "40",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Affine Constellations without Mutually Unbiased Counterparts

AU - Weigert, Stefan

AU - Durt, Thomas

PY - 2010/10/8

Y1 - 2010/10/8

N2 - It has been conjectured that a complete set of mutually unbiased bases in a space of dimension d exists if and only if there is an affine plane of order d. We introduce affine constellations and compare their existence properties with those of mutually unbiased constellations. The observed discrepancies make a deeper relation between the two existence problems unlikely.

AB - It has been conjectured that a complete set of mutually unbiased bases in a space of dimension d exists if and only if there is an affine plane of order d. We introduce affine constellations and compare their existence properties with those of mutually unbiased constellations. The observed discrepancies make a deeper relation between the two existence problems unlikely.

KW - FINITE PROJECTIVE-PLANES

KW - STATE DETERMINATION

KW - BASES

KW - DIMENSIONS

KW - EXISTENCE

UR - http://www.scopus.com/inward/record.url?scp=78649665800&partnerID=8YFLogxK

U2 - 10.1088/1751-8113/43/40/402002

DO - 10.1088/1751-8113/43/40/402002

M3 - Article

VL - 43

SP - 1

EP - 6

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 40

M1 - 402002

ER -